# SDR HEEA075648

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- Aircraft time: 6,442 hours
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter Element
- Part number: 2111328
- Part serial: NA
- Condition: Bypassing
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BYPASS BUTTON POPPED. REPLACED WITH SERVICEABLE PART.
